# SDR RAIA201210310009

- Difficulty date: October 31, 2012
- Submitted: November 23, 2012
- Operation: Air carrier
- Aircraft: N806HK
- Make and model: Emb EMB-145EP
- Aircraft serial: 145112
- Aircraft time: 31,164 hours, 29,395 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sill
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY CHECK INSPECTION MAINTENANCE FOUND THE LT FLOOR SUPPORT SILL AFT OF PASSENGER DOOR FRAME 18-24 CORRODED AROUND FASTENER HOLES.  MAINTENANCE REMOVED AND REPLACED THE SILL.
